# SDR 9521662203

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203US
- Make and model: Boeing 727251
- Aircraft serial: 22543
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Not Sealed
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

DURING TAKE-OFF CLIMB, AFT CARGO DOOR LIGHT ILLUMINATED, AIRCRAFT RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  REMOVED DEBRIS FROM AFT CARGO DOOR SILL.  CHECKED OK.
